# SDR MASA200400082

- Difficulty date: February 14, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 6,317 hours, 5,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A RON, DISCOVERED THE LEFT OVERWING EMERGENCY LIGHT WAS INOP.  MX REPLACED THE LAMP.  OP CHECKS GOOD.
